Doctor insights on:
Ulcers And Vomiting
Yes: Dear Girish, Vomiting can increase the pressure in your stomach and if there is an ulcer the blood vessels can pop and cause you to bleed or perforate. If you have a stomach ulcer your physician should have you on a proton pump inhibitor. Please avoid alcohol or NSAIDs as these can make ulcers worse. Please seek care from a doctor if you have pain or any kind of bleeding. ...Read more
Ulcer diet: hello ~ in the 50s and 60s before the advent of tagamet (cimetidine) we used to push the " MILK DIET", and this was milk thought then to neutralise the HCl in the stomach. Well of course milk is too little but we now use very fancy drugs to reduce acid. But there are still "ulcer diets" you can get by Google. BUT anything bland,not spicy, no alcohol, shd do it ! ...Read more
Easily. An ulcer is: an erosion of tissue. Vomiting is a symptom under control from mind?brain?body; no reliable relationship between tissue erosions & symptomos, including to the point of fatal bleeding. ...Read more
Can add adhs (vasopressin) meds give you health problems such as ulcers, infections nausea vomiting etc to where a doctor recommends a MRI a endoscopy a colonscopy?
See below: What medication exactly are you taking. Then we can inform you of the possible side effects and what could be done about them. ...Read more
Can add ADHD meds give you health problems such as ulcers, infections nausea vomiting etc to where a doctor recommends a MRI a endoscopy a colonoscopy ?
What was the med?: Stimulant meds such as ritalin/adderall/vyvanse can cause some nausea/loss of appetite, increase heart rate, abd pain, but ulcers and infections are not likely. Nonstimulant such as strattera (atomoxetine) can cause the side effects you listed, but usually occur rather rapidly after dosing/adjustment and so you would know. Talk to/ask your doc to find what could be causing your symptoms. Good luck. ...Read more